# SDR UIEA2017051100775

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,346 hours, 21,932 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Part number: 033638
- Part serial: AD3577
- Condition: Defective
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO DET AIR STA MESSAGE ON DURING FLIGHT. REMOVED AND REPLACED FWD NR 2 SMOKE DETECTOR BLOWER, OPS TEST GOOD. EICAS STAT MESSAGE CLEARED IAW AMM 26-16-02.
